Statins side effects: Drug use may increase your risk of myopathy – what is it?

221887

Sumary of Statins side effects: Drug use may increase your risk of myopathy – what is it?:

  • “Assessing serum creatine kinase (CPK) is an important step in evaluating a patient with complains of myalgia or weakness..
  • “Statin-associated muscle toxicity includes a wide spectrum of manifestations from simple myalgia (characterized only by muscle pain) to myopathy or myositis.”.
  • Weakness can affect muscles of the eyes, face, arms, legs, trunk, swallowing, and breathing, said the Cleveland Clinic…

Want to know more click here go to source.

From -
Close
Generic selectors
Exact matches only
Search in title
Search in content
Search in posts
Search in pages

Site Language


By continuing to use the site, you agree to the use of cookies. more information

The cookie settings on this website are set to "allow cookies" to give you the best browsing experience possible. If you continue to use this website without changing your cookie settings or you click "Accept" below then you are consenting to this.

Close